# SDR N6WA2013030107

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 22,041 hours, 15,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LINER BOTTOM EDGE DAMAGED.  R & R LINER ON SERVICE DOOR IAW AMM 25-26-07.
